REAL

Fourier transform of a Gaussian measure on the Heisenberg group

Barczy, Mátyás and Pap, Gyula (2006) Fourier transform of a Gaussian measure on the Heisenberg group. Annales de l'Institut Henri Poincare (B) Probability and Statistics, 42 (5). pp. 607-633. ISSN 0246-0203

[img]
Preview
Text
1120300.pdf

Download (403Kb) | Preview

Abstract

An explicit formula is derived for the Fourier transform of a Gaussian measure on the Heisenberg group at the Schrodinger representation. Using this explicit formula, necessary and sufficient conditions are given for the convolution of two Gaussian measures to be a Gaussian measure.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Erika Bilicsi
Date Deposited: 08 Apr 2013 13:01
Last Modified: 08 Apr 2013 13:01
URI: http://real.mtak.hu/id/eprint/4671

Actions (login required)

View Item View Item